# SDR ASAA0040157

- Difficulty date: December 21, 2000
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND FIRST 5 FRONT EMERGENCY TRACK LIGHTS INOPERATIVE, DISCONNECTED.  RECONNECTED MODULE WIRING ASSEMBLY, OPS CHECK NORMAL.  (M)
